MAUDE Adverse Event Report: SYNTHES USA PRODUCTS LLC, 3.5MM LCP T-PLATE 4H HEAD/ 4H SHAFT/56MM-RIGHT ANGLE; APPLIANCE,FIXATION,NAIL

SYNTHES USA PRODUCTS LLC, 3.5MM LCP T-PLATE 4H HEAD/ 4H SHAFT/56MM-RIGHT ANGLE; APPLIANCE,FIXATION,NAIL
Model Number 241.141
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Irritation (1941); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial surgery was in (b)(6) 2017 but actual day is unknown complainant part is not expected to be returned for manufacturer review/investigation, as part remains with the facility.Patient code (b)(4) used to capture: medical device hardware removal was performed due to soft tissue irritation.A review of the device history records has been requested and is currently pending completion.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2017 that hardware removal was performed due to soft tissue irritation.One 3.5mm lcp t-plate 4h head/4h shaft/56mm-right angle, one 2.7mm/3.5mm lcp lateral distal fibula plate 3h/right/73mm, eight 3.5mm cortex screws, one 3.5mm locking screw, and four 2.7mm locking screws were removed.Initial surgery was in (b)(6) 2017 but actual day is unknown.All parts were removed without any issues and intact.Removal surgery was completed successfully without any new implantation and patient status was satisfactory.This complaint involves 5 parts, this report is 1 of 5 for (b)(4).
 
Additional Manufacturer Narrative
Device history records review was completed for part# 241.141, lot# 7721572.Manufacturing location: (b)(4), manufacturing date: jun 25, 2014.A review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 3.5mm lcp t-plate 4h head/4h shaft/56mm-right angle product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM LCP T-PLATE 4H HEAD/ 4H SHAFT/56MM-RIGHT ANGLE
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
SYNTHES USA PRODUCTS LLC,
1302 wrights lane east
west chester 19380
MDR Report Key7210410
Report Number2939274-2018-50365
Device Sequence Number1157772
Product Code KTT
UDI-Device Identifier10886982165954
UDI-Public(01)10886982165954(10)7721572
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K000684
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number241.141
Device Catalogue Number241.141
Device Lot Number7721572
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/27/2017
Supplement Date Received by Manufacturer02/08/2018
Initial Report FDA Received Date01/22/2018
Supplement Report FDA Received Date02/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR